The gains from international factor movements
Gene Grossman
Journal of International Economics, 1984, vol. 17, issue 1-2, 73-83
Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(84)90006-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The Gains from International Factor Movements (1982) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:17:y:1984:i:1-2:p:73-83
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().